Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Carozza - N. Fusco - G. Mingione

Partial regularity of minimizers of quasiconvex integrals with subquadratic growth

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012

Journal: Ann. Mat. Pura Appl.
Volume: 175
Pages: 141-164
Year: 1998

Abstract:

We prove partial regularity for minimizers of quasiconvex integrals where the integrand has subquaclratic growth.

Credits | Cookie policy | HTML 5 | CSS 2.1